MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4; PROSTHESIS, SHOULDER
Model Number 00-8400-044-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr's were filed in association with this reporting: 0001822565 -2019 -05408, 0001822565 -2019 -05410, 0001822565 -2019 -05411, 0001822565 -2019 -05412.Concomitant medical products: 00840001507 ulnar component plasma sprayed size 5 lot 63127158, primary di# (b)(6), 00840009000 humeral screw kit lot 63969924 primary di# (b)(6), 00840009400 articulation kit size 4 lot 64129150, primary di# (b)(6), 32810503800 cement restrictor lot 63252559, primary di# (b)(6).Report source: foreign.Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported the patient is being considered for a revision to address infection and related pain less than a year post implantation.No further information is available as the patient has not yet been revised.
 
Event or Problem Description
No further information is available as the patient has not yet been revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
The patient underwent a revision procedure due to pain and infection less than one year post implantation.No components were removed.The surgeon treated the patient with antibiotics.No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.B3: the event occurred on or after (b)(6) 2020.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.Single-use, sterilized devices manufactured or distributed by zimmer biomet are sterilized in accordance with fda regulations and iso standards to a sterility assurance level of 1.0 x 10-6 or better.Therefore, it is unlikely that the specified device caused any patient infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HUMERAL COMPONENT PLASMA SPRAYED SIZE 4
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9537487
Report Number0001822565-2019-05409
Device Sequence Number14060040
Product Code JDC
UDI-Device Identifier00889024271340
UDI-Public(01)00889024271340
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number00-8400-044-10
Device Catalogue Number00840004410
Device Lot Number63319031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/30/2019
05/12/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/03/2020
05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;